# SDR EIAA200900132

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 99,604 hours, 22,222 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE SURGE/STALL AT MAX TAKEOFF POWER.  EGT EXCEEDANCE 1088 DEG CELSIUS.  REMOVED AND REPLACED NR 3 ENGINE PER WORKCARDS F7201, F7204, F7207, F7209.  OPS & LEAK CHECK GOOD.
